MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 02/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware of a patient that had an occluded graft that needed to be fixed urgently.The graft was originally placed by dr donald akers for a rupture.The reintervention was performed to declot the graft in an open fashion on (b)(6) 2018.Physician felt it was an outflow problem with the patient and not the graft, patient is also non-ambulatory.Physician was able to restore flow and trap most of the clot and was very pleased with the outcome.
 
Event or Problem Description
Endologix was made aware of a patient that had an occluded graft that needed to be fixed urgently.The graft was originally placed by dr donald akers for a rupture on (b)(6)2016.The reintervention (secondary procedure) was performed by dr nelson on (b)(6)2018 , who worked to declot the graft in an open fashion.She felt it was an outflow problem with the patient and not the graft, patient was non-ambulatory.She was able to restore flow and trap most of the clot and was very pleased with the outcome.It was noted that patient tolerated the procedure and in stable condition.
 
Additional Manufacturer Narrative
A device failure could not be determined due to a lack of any medical records or imaging, as well as procedure related harms and the final patient disposition.Clinical was unable to confirm the reported graft occlusion or secondary procedure performed on (b)(6)2018.There have been no further reports of negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.Correction: adverse event or product problem (describe event or problem):please update.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7325921
Report Number2031527-2018-00166
Device Sequence Number119530
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)171014
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/14/2017
Device Model NumberBA28-110/I20-30
Device Catalogue NumberF00660
Device Lot Number1283284018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1283253003
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR